# SDR AALA202102089003

- Difficulty date: February 7, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 41,542 hours, 14,923 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: VERY SHORT CHIME AND RED ECAM INDICATION FOR 2 SECONDS. WE BELIEVE IT WAS LAVATORY SMOKE. ACCOMPLISHED OPERATIONAL TEST IAW AMM 26-17-00. OPERATIONAL CHECKED GOOD.
